# SDR A6WA201040081

- Difficulty date: February 2, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STIFFENER AT RBL 9 CRACKED ON 559 PRESSURE BULKHEAD.  REPLACED DURING REO 601R-53-41-260 INCORPORATION.
